Vol. 59, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Endomorphism and automorphism structure of direct squares of universal algebras

Matthew Gould

Vol. 59 (1975), No. 1, 69–84
Abstract

Necessary and sufficient conditions are obtained for a given monoid to be representable as the endomorphism monoid of a universal algebra of the form A × A. These conditions are ulilized to prove that every group having an element of order two is representable as the automorphism group of such an algebra.

Mathematical Subject Classification
Primary: 08A25
Milestones
Received: 9 January 1975
Published: 1 July 1975
Authors
Matthew Gould